Skip to Content

Join the 'Xyrem' group to help and get support from people like you.

Xyrem Questions

 Clear

We found 52 questions associated with the 'Xyrem' topic.

Is anyone who has/ or is taking Xyrem diagnosed with Chronic Migraines? How has it effected them?

Posted 29 Jun 2016 by mrscollaro 0 answers

I have chronic migraines and take daily preventative. They aren't nonexistent but not as frequent as the used to be. I am nervous that this may make them worse.

I've been on Xyrem for a little over a month for narcolepsy Idk if I'm having normal side effects?

Posted 7 Jun 2016 by MNJ 0 answers

... or not Sense I've been on it I have a sensation in my throat that feels like a pill is stuck And the urge to cough once and awhile My blood pressure is high at times and my chest feels heavy most of the time Xyrem dose help me wake up and not feel tired but idk if it's worth the side ...

Xyrem - How long will the nausea and headaches continue?

Posted 10 Mar 2016 by Me shell 0 answers

I was prescribed xyrem 4 years ago and it worked great with little to no side effects.. I had stopped taking it after 2 years because I became pregnant and didn't think it would be wise to continue it.. So my daughter is now 2 and I just started xyrem again 5 days ago and I have been so ...

Xyrem help/advice on adjusting to the medication and how long it will take?

Posted 26 Dec 2015 by dstrange04 1 answer

I was diagnosed with narcolepsy with EDS about a year ago. My doctor recently started me on xyrem (about a week ago) and I'm really struggling adjusting to it. I am not sleeping with it at night which in turn makes me anxious. My doctor told me to continue to push through but I'm ready to ...

Crazy behavior on Xyrem?

Posted 30 Nov 2015 by xyrumwife 2 answers

My husband is on Xyrem and has been for 8 years. It has definately improved his sleep but has some very concerning side effects which I think are from his overdosing. When he first started he was instructed to take his first dose around 10pm and having not eaten anything since 8pm. Then take 2 ...

Xyrem - Feeling out of control and fogged all day?

Posted 14 Dec 2015 by dstrange04 0 answers

... I started Xyrem two nights ago taking 2.25 twice a night. The first night I woke up an hour before I could take my second dose. After the night, I felt like I had energy but that I did not sleep. I ended up spending most of the day in bed with the jitters/ shakes and feeling off. Last night, I ...

How long does it take for Xyrem to help with excessive day time sleepiness?

Posted 31 Jul 2015 by TiredOfBeingTired 1 answer

I have been on xyrem for 4 weeks now and am now up to 4.5 grams twice a night. It helps me sleep better at night but I am seeing no changes at all in my narcolepsy symptoms. I know everyone is different, but can yall tell me how long it took for yall to notice a difference so I can have some kind ...

I take xyrem for my narcolepsy and cataplexy. it helps me sleep and it controls my cataplexy. but it

Posted 9 Aug 2015 by sweetgal202 0 answers

... dried out my Salivatory glands and now I don't have saliva. I chew gum during the day and use biotene at home. chewing gum does help but it hurts my teeth. I keep thinking that maybe if I stop xyrem that I might get my saliva back. is there any other medication that I can take that helps ...

Xyrem - Can long term use cause short term memory loss?

Posted 3 Jun 2015 by susthib 1 answer

i have been on xyrem for 8 years and swear it saved my life. I have been experiencing short term memory loss and wonder if it could be my xyrem? I take 3.75 mg twice at night and have no daytime sleepiness now. The memory loss may be normal with age but can't help but wondering if it is my ...

Headaches with Xyrem. Does anyone know what causes the headache side effect with Xyrem? I've only?

Posted 2 Jun 2015 by humblegina 1 answer

... been on Xyrem about two weeks. As of last Thursday ive had an almost constant headache. I started drinking Pedialyte thinking that rehydrating was a good idea, but then the pharmacist says that its the high salt content that may be contributing to the headaches. So pedialyte is not the way to ...

Page 1 2 3 4 Next

Ask a Question

Further Information

Related Condition Support Groups

Cataplexy, Narcolepsy

Xyrem Patient Information at Drugs.com

Search this Group